Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: front
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: back
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: left
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: right
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: top
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: bottom
Hover to Zoom

Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief

4.61(2865)View All Reviews
20 ctUPC: 0030573016420
Purchase Options
Located in AISLE 16
$7.99

Product Details

Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep.* Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil caplets help relieve occasional sleeplessness associated with minor aches and pains. Each caplet contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication that relieves pain at the site of inflammation. This pain PM medicine also contains diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers come in a convenient caplet form that is easily portable, so you can get a good night's sleep whether you're at home or away.

  • One bottle of 20 coated caplets of Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid
  • Ibuprofen PM headache medicine and minor arthritis pain reliever helps relieve occasional sleeplessness related to minor aches and pains
  • Nighttime sleep aid and headache, joint pain and back pain medication that helps you fall asleep and stay asleep
  • Ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away
  • Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older
  • Take two caplets at bedtime for occasional sleeplessness related to minor aches and pains
  • Flexible Spending Account / Health Savings Account Eligible

Ratings and Reviews

QFC is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.61(2865)
    5
    (2025)
    4
    (630)
    3
    (163)
    2
    (24)
    1
    (23)